# SDR CALA2023062802060

- Difficulty date: June 25, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 73,624 hours, 25,949 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Module
- Part number: 233A32092
- Part serial: D01878
- Condition: Warning Light
- Location: Unknown
- Part time: 48,346 hours, 17,812 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT CONTROL B LOW PRESSURE LIGHT LIGHT ON LOW SPEED REJECT AT 85 KTS. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. AND REPLACED FLIGHT CONTROL MODULE P5-3 REF. AMM TASK 27-09-45-000-801 AND AMM TASK 27-09-45-400-801. ALL INSTALLATION TESTS PASSED. REPAIR CONFIRMATION PASSED. PERFORMED T/S REF. FIM 27-21 TASK 814. UPON INITIAL EVALUATION, AFTER PRESSURIZING HYDRAULICS, FLT CONTROL B LOW PRESSURE LIGHT CAME ON. LIGHT REMAINED ON AFTER FLT CONTROL B SWITCH WAS PLACED IN STBY RUD POSITION. PER FAULT ISOLATION PROCEDURE 1 , REMOVED ADD EMP:181086 ADDING IN PARTS CHANGE INFORMATION. SEE PRIOR UPDATE FOR CORRECTIVE ACTION. PARTS USED:  29-3111-9-0031,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1745191  SN OFF 1878 MODULE, FLIGHT   OFF 29-111-9-0031 1878 ON 29-3111-9-0031 1761
